When to stop using a PH?

  1. New Member
    Louie311's Avatar
    Stats
    6'4"  238 lbs.
    Join Date
    Mar 2011
    Posts
    8
    Rep Power
    49
    Level
    2
    Lv. Percent
    69.17%

    When to stop using a PH?


    I have another thread up right now asking for feedback on an M-Drol cycle. But of course a major concern is the sides that may occur. What are some tell tale signs of sides that would be wise to discontinue immediately? I know some sides you can just deal with until the cycle is up and then PCT will assist in the regulation, but what are some that will require you to stop?

  2. Senior Member
    kanakafarian's Avatar
    Stats
    5'10"  202 lbs.
    Join Date
    Jan 2011
    Posts
    1,556
    Rep Power
    1318
    Level
    29
    Lv. Percent
    70.51%
    Achievements Posting Pro

    When your skin and the whites of your eyes start turning yellow, you better quit and see a doctor ASAP.

    When all your hair falls out and you look like Mr. Clean, I think it would be wise to quit.

    When your balls shrink so badly that they're inverted, it would be highly recommended to get off.

    When your t!ts end up bigger than your girls t!ts, it's time to get off!

    When the acne on your back (bacne) gets so bad that it looks like you have genital warts, get off.

    -I hope this deters you enough to really start researching which steroid you want to run and think hard about it. Have a good cycle set-up and an even better PCT lined up. Good luck!
  3. New Member
    Louie311's Avatar
    Stats
    6'4"  238 lbs.
    Join Date
    Mar 2011
    Posts
    8
    Rep Power
    49
    Level
    2
    Lv. Percent
    69.17%

    Appreciate the info man.
    •   
       

  4. Senior Member
    TheMeatus101's Avatar
    Stats
    6'2"  240 lbs.
    Join Date
    Jan 2011
    Posts
    1,229
    Rep Power
    7269
    Level
    28
    Lv. Percent
    36.72%
    Achievements Posting Pro

    Quote Originally Posted by kanakafarian View Post
    When your skin and the whites of your eyes start turning yellow, you better quit and see a doctor ASAP.

    When all your hair falls out and you look like Mr. Clean, I think it would be wise to quit.

    When your balls shrink so badly that they're inverted, it would be highly recommended to get off.

    When your t!ts end up bigger than your girls t!ts, it's time to get off!

    When the acne on your back (bacne) gets so bad that it looks like you have genital warts, get off.

    -I hope this deters you enough to really start researching which steroid you want to run and think hard about it. Have a good cycle set-up and an even better PCT lined up. Good luck!
    Yep lol.Ive never had the whole yellowing of the skin and eyes thing,what the **** would make your skin/eyes turn yellow?
    Expose yourself to your deepest fear; after that, fear has no power, and the fear of freedom shrinks and vanishes. You are free.
    -Jim Morrison
  5. Senior Member
    kanakafarian's Avatar
    Stats
    5'10"  202 lbs.
    Join Date
    Jan 2011
    Posts
    1,556
    Rep Power
    1318
    Level
    29
    Lv. Percent
    70.51%
    Achievements Posting Pro

    Quote Originally Posted by TheMeatus101 View Post
    Yep lol.Ive never had the whole yellowing of the skin and eyes thing,what the **** would make your skin/eyes turn yellow?
    Liver problems - jaundice.
  

  
 

Similar Forum Threads

  1. WHEN TO STOP
    By SilverBullet7 in forum Bulking
    Replies: 9
    Last Post: 10-15-2010, 12:48 AM
  2. when 2 stop pct??
    By mike103 in forum Post Cycle Therapy
    Replies: 10
    Last Post: 07-12-2010, 02:10 PM
  3. When to stop JW / BAM?
    By DanielCStein in forum Supplements
    Replies: 6
    Last Post: 08-12-2007, 07:36 PM
  4. Should I stop PCT now?
    By Grant in forum Anabolics
    Replies: 7
    Last Post: 09-28-2004, 04:02 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in